Remarks on the maximum number of bacteria in a population

K. Urbanik

Applicationes Mathematicae (1954)

  • Volume: 2, Issue: 4, page 341-348
  • ISSN: 1233-7234

How to cite

top

K. Urbanik. "Uwagi o maksymalnej ilości bakterii w populacji." Applicationes Mathematicae 2.4 (1954): 341-348. <http://eudml.org/doc/264900>.

@article{K1954,
author = {K. Urbanik},
journal = {Applicationes Mathematicae},
language = {pol},
number = {4},
pages = {341-348},
title = {Uwagi o maksymalnej ilości bakterii w populacji},
url = {http://eudml.org/doc/264900},
volume = {2},
year = {1954},
}

TY - JOUR
AU - K. Urbanik
TI - Uwagi o maksymalnej ilości bakterii w populacji
JO - Applicationes Mathematicae
PY - 1954
VL - 2
IS - 4
SP - 341
EP - 348
LA - pol
UR - http://eudml.org/doc/264900
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.